MathSciNet Relay Station
MathSciNet bibliographic data
MR1321767 (96b:60042) 60E15 (60B11)
Montgomery-Smith, S. J. Comparison of sums of independent identically distributed random vectors. Probab. Math. Statist. 14 (1993), no. 2, 281–285 (1994).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement